We just switched off of Focalin XR 40mg because it stops working mid-day. Which means he has to go to the school nurse to have the short acting Focalin administered. We made the switch to Intuniv 1mg and he took his 1st dose last night. Today he is twitchy, cant sit still, it took 4 hours to do two summer worksheets (1 hour at most if he took his time while on the Focalin) and they are almost unreadable. Please tell me that we will see the drug begin to work soon...
I doubt it will make him anxious. Actually its a very old drug, that has been used for high blood pressure, it is just being used for a different purpose. It has no stimulants in it. I suspect its the absence of the focalin that is causing his symptoms. If you don't see it starting to cause an improvement in attention in a few days I'd call dr and ask about it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2010 • 1 answer
Posted 20 Sep 2011 • 1 answer
Posted 31 Jan 2012 • 3 answers
Posted 16 Mar 2015 • 1 answer
Posted 10 Mar 2016 • 0 answers